RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 3, Pages 511–514 (Mi dan35290)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Boundary value problems for elliptic and parabolic equations in unbounded domains

L. A. Bagirov

Lomonosov Moscow State University

Full text: PDF file (498 kB)

Bibliographic databases:
UDC: 517.9
Presented: И. Г. Петровский
Received: 10.08.1969

Citation: L. A. Bagirov, “Boundary value problems for elliptic and parabolic equations in unbounded domains”, Dokl. Akad. Nauk SSSR, 191:3 (1970), 511–514

Citation in format AMSBIB
\Bibitem{Bag70}
\by L.~A.~Bagirov
\paper Boundary value problems for elliptic and parabolic equations in unbounded domains
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 3
\pages 511--514
\mathnet{http://mi.mathnet.ru/dan35290}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0261141}
\zmath{https://zbmath.org/?q=an:0219.35031}


Linking options:
  • http://mi.mathnet.ru/eng/dan35290
  • http://mi.mathnet.ru/eng/dan/v191/i3/p511

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Bagirov, “Elliptic equations in unbounded domains”, Math. USSR-Sb., 15:1 (1971), 121–140  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:36
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020